# SDR ASAA2023051243233

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 197 hours, 65 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START. GROUNDED - YES.  WHILE DOING AN EXISTING FAULT CHECK OF THE APU IN REF TO B737-9 AMM 46-13-02. FOUND NO CURRENT OR EXISTING FAULT HISTORY FOR THE APU. ALSO COMPLETED THE BITE CHECK FOR APU IN REF TO AMM 49-61-00. DID THE OPERATIONAL CHECK OF THE APU TWO TIMES RUNNING CONCURRENT AND FOR FIVE MINUTES EACH AND NO FAULT OCCURRED.
